# SDR DALA2015090105375

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 426
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON PAN BETWEEN BS 426 AND BEAM 5.  REPAIRED IAW ER/A 537772-14, REV: ORIGINAL.
